# SDR FDEA2020082041931

- Difficulty date: July 24, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 58,152 hours, 22,343 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2 BULK HEAD AFT OF COMPRESSOR FAIRING LH SIDE 10 O CLOCK POSITION IS CRACKED REPAIRED #2 ENG BULKHEAD AFT OF COMPRESSOR FAIRING L/H SIDE 10 O CLOCK POSITION   IAW AMM 72-03-01-8-4 REPAIR 9
